# SDR ASAA2019011827879

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,468 hours, 10,191 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 12060713 TO ACCOMPLISH EEC BITE TEST FAULT HISTORY BETWEEN 10-20 CYCLES FOR NR 2 ENGINE. FAULT 77-10852 IS STILL ACTIVE. REQUIRES CORRECTION WITHIN 5 DAYS. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG CJ9 HARNESS, AND NR 2 ENGINE S2 EGT PROBE IAW AMM 77-21-01, AND 73-21-06. THIS CLEARS PLT DEFERRAL.
